Alert archive / Illinois / River Flood Warnings in 2010

River Flood Warning 39, NWS Lincoln, IL

June 13, 2010Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 13, 2010, 9:38 PM CDT for Fulton County, Knox County, Illinois. It took effect at Jun 14, 2010, 3:28 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 13, 2010, 9:38 PM CDT (02:38 UTC)
In effect from
Jun 14, 2010, 3:28 AM CDT
Expired
Jun 17, 2010, 10:08 AM CDT
In force
3 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 17.78 ft at Jun 15, 2010, 10:00 AM CDT.

actionminormoderate10152006/1406/1506/1606/1706/18
Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WGUS43 KILX 140238
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
938 PM CDT SUN JUN 13 2010

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES

.SYNOPSIS...HEAVY RAINFALL OVER THE LAST COUPLE OF DAYS WILL CAUSE 
THE SPOON RIVER TO RISE ABOVE FLOOD STAGE AT LONDON MILLS. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC057-095-141638-
/O.NEW.KILX.FL.W.0039.100615T0051Z-100617T0300Z/
/LNMI2.1.ER.100615T0051Z.100615T1800Z.100616T2100Z.NO/
938 PM CDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPOON RIVER AT LONDON MILLS.
* FROM MONDAY EVENING TO WEDNESDAY EVENING.
* AT 845 PM SUNDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 16.4 FEET BY TUESDAY AFTERNOON. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SPOON RIVER
 LONDON MILLS      15  12.7 SUN 9 PM    13.4   16.1   15.8

$$
8 follow-up statements
799 
WGUS83 KILX 140829
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
329 AM CDT MON JUN 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-142229-
/O.EXT.KILX.FL.W.0039.100614T0828Z-100616T0700Z/
/LNMI2.1.ER.100614T0816Z.100615T0600Z.100616T0100Z.NO/
329 AM CDT MON JUN 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL LATE TUESDAY NIGHT.
* AT  245 AM MONDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 16.4 FEET BY EARLY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SPOON RIVER
 LONDON MILLS      15  14.9 MON 3 AM    16.1   14.0   11.8



$$
556 
WGUS83 KILX 141608
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1108 AM CDT MON JUN 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-150608-
/O.EXT.KILX.FL.W.0039.000000T0000Z-100616T2200Z/
/LNMI2.1.ER.100614T0805Z.100615T0600Z.100616T1600Z.NO/
1108 AM CDT MON JUN 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL WEDNESDAY AFTERNOON.
* AT 1045 AM MONDAY THE STAGE WAS 16.2 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SPOON RIVER
 LONDON MILLS      15  16.2 MON 11 AM   17.0   15.4   12.6



$$
885 
WGUS83 KILX 150147
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
847 PM CDT MON JUN 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-151547-
/O.EXT.KILX.FL.W.0039.000000T0000Z-100617T1017Z/
/LNMI2.1.ER.100614T0805Z.100615T1800Z.100617T0417Z.NO/
847 PM CDT MON JUN 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL LATE WEDNESDAY NIGHT.
* AT 745 PM MONDAY THE STAGE WAS 17.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY 
  TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
  EVENING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SPOON RIVER
 LONDON MILLS      15  17.1 MON 8 PM    17.5   17.0   14.1

$$
132 
WGUS83 KILX 151531
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1031 AM CDT TUE JUN 15 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.

.THE SPOON RIVER IS CURRENTLY CRESTING AROUND LONDON MILLS AND IS
EXPECTED TO BEGIN FALLING SOON. HOWEVER...IF RAINFALL THIS AFTERNOON 
IS HIGHER THAN FORECAST...THEN THE DECREASING TREND BY SLOW DOWN OR
STOP FOR A TIME. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-160531-
/O.EXT.KILX.FL.W.0039.000000T0000Z-100617T0925Z/
/LNMI2.1.ER.100614T0805Z.100615T1415Z.100617T0325Z.NO/
1031 AM CDT TUE JUN 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL LATE WEDNESDAY NIGHT.
* AT  945 AM TUESDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

SPOON RIVER
 LONDON MILLS      15  17.7 TUE 10 AM   16.6   14.0   11.3

$$
GEELHART
485 
WGUS83 KILX 160226
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
926 PM CDT TUE JUN 15 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-161626-
/O.EXT.KILX.FL.W.0039.000000T0000Z-100617T1600Z/
/LNMI2.1.ER.100614T0805Z.100615T1500Z.100617T1000Z.NO/
926 PM CDT TUE JUN 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL THURSDAY MORNING.
* AT  845 PM TUESDAY THE STAGE WAS 17.2 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THURSDAY MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

SPOON RIVER
 LONDON MILLS      15  17.2 TUE 9 PM    16.9   14.8   11.8

$$
914 
WGUS83 KILX 161532
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1032 AM CDT WED JUN 16 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

.STAGES ON THE SPOON RIVER LEVELED OFF FOR A PERIOD OF TIME OVERNIGHT 
AND THIS MORNING...DUE TO LOCALLY HEAVY RAIN ON TUESDAY. THE RIVER
IS EXPECTED TO BEGIN FALLING AGAIN THIS AFTERNOON...AND SHOULD BE
BELOW FLOOD STAGE THURSDAY MORNING.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-170532-
/O.EXT.KILX.FL.W.0039.000000T0000Z-100617T2015Z/
/LNMI2.1.ER.100614T0805Z.100615T1500Z.100617T1415Z.NO/
1032 AM CDT WED JUN 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL THURSDAY AFTERNOON.
* AT  945 AM WEDNESDAY THE STAGE WAS 17.0 FEET. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SPOON RIVER
 LONDON MILLS      15  17.0 WED 10 AM   15.3   12.2    9.9

$$
GEELHART
184 
WGUS83 KILX 170325
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1025 PM CDT WED JUN 16 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC057-095-171725-
/O.EXT.KILX.FL.W.0039.000000T0000Z-100618T0430Z/
/LNMI2.1.ER.100614T0805Z.100615T1500Z.100617T2230Z.NO/
1025 PM CDT WED JUN 16 2010

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL THURSDAY EVENING.
* AT  945 PM WEDNESDAY THE STAGE WAS 16.6 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SPOON RIVER
 LONDON MILLS      15  16.6 WED 10 PM   16.1   13.4   10.8

$$

SHIMON
004 
WGUS83 KILX 171508
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1008 AM CDT THU JUN 17 2010
 
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.

.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC057-095-171538-
/O.CAN.KILX.FL.W.0039.000000T0000Z-100618T0430Z/
/LNMI2.1.ER.100614T0805Z.100615T1500Z.100617T1425Z.NO/
1008 AM CDT THU JUN 17 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SPOON RIVER AT LONDON MILLS.
* AT  945 AM THURSDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT  925 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.1 FEET BY TOMORROW
  MORNING.

&&

                  FLD  OBSERVED         FORECAST 7 AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

SPOON RIVER
 LONDON MILLS      15  14.9 THU 10 AM   12.1    9.3    8.3

$$
GEELHART

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 13, 9:25 PM CDT, 13 minutes earlier.

Area forecast discussion, Jun 13, 9:25 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
925 PM CDT SUN JUN 13 2010

.DISCUSSION...
ISSUED 925 PM CDT SUN JUN 13 2010

SENT A QUICK ZONE UPDATE TO REMOVE POPS ACROSS MOST OF THE AREA
DURING THE EVENING HOURS AND TO DELAY ONSET OF THE NEXT ROUND OF
CONVECTION UNTIL CLOSE TO DAWN. MCS CURRENTLY DEVELOPING ACROSS KANSAS
WILL TAKE 8 TO 10 HOURS TO REACH WEST-CENTRAL ILLINOIS...WITH THE
MAIN EFFECTS BEING FELT ACROSS THE KILX CWA MONDAY MORNING.

WFO ILX
&&

.AVIATION...
ISSUED 648 PM CDT SUN JUN 13 2010...FOR THE 00Z TAFS

ONGOING STORMS WILL PRODUCE LOCALIZED IFR AND LIFR CONDITIONS FOR
SHORT PERIODS OF TIME...MAINLY AT DEC AND CMI. SPI STILL HAS A
CHANCE FOR MORE STORMS OVER THE AIRPORT. PIA AND BMI SHOULD BE
NORTH OF THE STORM TRACK...WITH JUST A VCTS INCLUDED THIS EVENING.

THE AIRMASS IS STABILIZING WITH SUNSET...AND SEVERE STORM CHANCES
IN CENTRAL IL WILL DECREASE WITH EACH PASSING HOUR.

WILL KEEP IFR CLOUDS AND MVFR VIS DUE TO FOG AFTER MIDNIGHT...WITH
A TEMPO FOR IFR VIS AND POSSIBLY LIFR VIS DIRECTLY AROUND SUNRISE.

A STORM SYSTEM IS EXPECTED TO ARRIVE MONDAY MORNING...AND MOVE
FROM WEST TO EAST THROUGH EARLY AFTERNOON. WENT WITH PREVAILING
-RA AND VCTS FOR A 4 HOUR WINDOW AT EACH TAF SITE. KEPT CIGS AT
MVFR DURING THAT TIME...WITH POTENTIAL FOR IFR VIS IN HEAVIER
RAINS.

SHIMON
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT SUN JUN 13 2010

SEVERE STORMS WILL BE THE MAIN ISSUE THROUGH THE EVENING.
THEN...ATTENTION TURNS TO PERIODIC STORM CHANCES ALONG A NEARLY
STATIONARY BOUNDARY ACROSS CENTRAL ILLINOIS. LOCALIZED FLOODING WILL
BE A CONCERN DUE TO THE AMOUNT OF RAIN THAT WILL FALL ON ALREADY
SATURATED GROUND.

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT.

THE INITIAL WAVE OF STORMS HAS TEMPORARILY STABILIZED THE NORTHERN
PORTION OF OUR WATCH BOX. HOWEVER...SOME CLEARING BEHIND THAT LINE
WILL HELP DESTABILIZE THINGS AGAIN. THE SOUTHERN STORMS ARE
FEEDING OFF MORE UNSTABLE AIR ADVECTING INTO THE AREA FROM THE
SW...WITH SURFACE DEWPOINTS ALREADY IN THE MID 70S. OUR 18Z
SPECIAL SOUNDING SHOWED 2500 J/KG SFC BASED CAPE...WITH LITTLE TO
NO CONVECTIVE INHIBITION NEAR LINCOLN. SATELLITE IMAGES SHOW AN
AGITATED CU FIELD EXTENDING TO THE WEST BEHIND THE ACTIVE
CONVECTION. SPC MESO ANALYSIS GRAPHICS INDICATE A MODERATELY
UNSTABLE AIRMASS TO OUR WSW...WITH A LOW LEVEL JET NOSING INTO
WEST CENTRAL IL. THIS SHOULD BE ENOUGH FOR CONTINUED STRONG TO
SEVERE STORM DEVELOPMENT.

WILL KEEP LIKELY POPS GOING TONIGHT IN THE NW 2/3RDS OF THE
CWA...CLOSER TO THE LOCATION OF THE FRONTAL ZONE. AFTER THE EVENING
WAVE OF STORMS DISSIPATES...ANOTHER MCS IS EXPECTED TO APPROACH OUR
NW CWA TOWARD SUNRISE ON MONDAY. THE ARRIVAL OF THAT COMPLEX MAY
DELAY UNTIL AFTER SUNRISE...BUT THE POTENTIAL FOR ACCELERATED
FORWARD MOTIONS MAY HELP THE STORMS ARRIVE LATE TONIGHT.

LIKELY POPS APPEAR NECESSARY FOR MUCH OF THE DAY ON MONDAY...AS
THAT LATE NIGHT/EARLY MORNING COMPLEX MOVES ACROSS C IL. THE
AFTERNOON STORM CHANCES WILL BE ENHANCED BY THE INCREASE IN WARM
FRONTOGENESIS AS A SURFACE LOW LIFT NE ALONG THE BOUNDARY INTO
WEST CENTRAL IL BY 00Z TUES.

THAT LOW IS EXPECTED TO DISSIPATE BEFORE REACHING INDIANA...WHILE
IT LEAVES THE COLD FRONT LINGERING ACROSS OUR NW CWA. THE COLD
FRONT WILL FINALLY GET A PUSH THROUGH THE REMAINDER OF THE CWA ON
TUESDAY...WITH THE HELP OF A MUCH STRONGER 500MB WAVE THAT WILL
EJECT ACROSS THE NORTHERN PLAINS INTO THE GREAT LAKES.

THEREFORE...WE WILL KEEP HIGH CHANCE POPS GOING FOR TUESDAY...THEN
DIMINISH POPS TUESDAY NIGHT WITH THE DEPARTURE OF THE FRONT.

LONG TERM...WEDNESDAY THROUGH SUNDAY.

BRIEFLY COOLER AIR WILL HELP KEEP WEDNESDAY MORE PLEASANT...BUT
WARM AIR WILL RETURN TO THE AREA BY THURSDAY. THAT MORE STABLE AIR
SHOULD PROVIDE A BREAK IN THE STORM ACTIVITY FOR WEDNESDAY AND
THURSDAY AS OUR UPPER FLOW PATTERN SHIFTS FROM SOUTHWESTERLY TO
WESTERLY.

THE NEXT COLD FRONT IS EXPECTED TO ARRIVE ON FRIDAY...AS AN LONG
WAVE H5 TROUGH LIFTS FROM THE PLAINS INTO CENTRAL CANADA. THE MOST
ACTIVE PORTION OF THE FRONT IS EXPECTED TO BE TO OUR NW...BUT SOME
STORMS SHOULD DEVELOP ALONG THE FRONT IN OUR AREA.

WARM AIR WILL REMAIN IN PLACE THROUGH THE WEEKEND HOWEVER...AS THE
COLD AIR BEHIND THE FRONT JUST BRUSHES OUR NW AREA. WILL KEEP
SATURDAY AND SUNDAY DRY FOR NOW.

SHIMON

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 13, 4:06 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
406 PM CDT SUN JUN 13 2010

ILZ027>031-036>038-040>057-061>063-066>068-071>073-141100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
406 PM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY EVENING
ACROSS CENTRAL ILLINOIS. ADDITIONAL SEVERE WEATHER WILL BE
POSSIBLE AGAIN LATE TONIGHT AND EARLY MONDAY MORNING. ANY
THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE WIND
DAMAGE AS WELL AS LOCALLY TORRENTIAL RAINFALL. IN ADDITION...VERY
FREQUENT DANGEROUS LIGHTNING AND HAIL MAY ALSO OCCUR. THE EARLY
EVENING BATCH OF STORMS IS EXPECTED TO WEAKEN AND MOVE EAST OF
THE AREA AROUND SUNSET.

THE POTENTIAL FOR FLASH FLOODING WILL EXIST OVER CENTRAL ILLINOIS
TONIGHT...ESPECIALLY IN THE WESTERN HALF OF CENTRAL ILLINOIS. KEEP
ABREAST OF THE LATEST FORECASTS AS THE SITUATION UNFOLDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STATIONARY FRONT WILL REMAIN ACROSS CENTRAL ILLINOIS THE NEXT
COUPLE OF DAYS...WITH SEVERAL CLUSTERS OF THUNDERSTORMS EXPECTED
FROM MONDAY THROUGH TUESDAY. A CONTINUED RISK OF WIND DAMAGE AND
VERY HEAVY RAINFALL WILL EXIST WITH THESE STORMS. MULTIPLE PERIODS
OF HEAVY RAIN WILL LIKELY CAUSE RISES ON MANY RIVERS AND
STREAMS...AS WELL AS FLOODING OVER OTHER LOW AREAS AWAY FROM
RIVERS. STAY INFORMED OF LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TO CONTINUE THROUGH THE
EVENING...AND MAY BE NEEDED AGAIN LATE TONIGHT.

SHIMON

In the hours before

Local storm report, Jun 13, 8:06 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             LAKE SARA               39.13N 88.62W
06/13/2010  M0.75 INCH       EFFINGHAM          IL   FIRE DEPT/RESCUE

&&

DPK
Local storm report, Jun 13, 8:18 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
818 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      LAKE SARA               39.13N 88.62W
06/13/2010                   EFFINGHAM          IL   FIRE DEPT/RESCUE

            MOCCASIN ROAD BETWEEN LAKE SARA ROAD AND NAZARENE CHURCH
            ROAD...WAS CLOSED DUE TO RUNNING WATER OVER ROAD.

&&

DPK
Local storm report, Jun 13, 8:47 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HEAVY RAIN       BOODY                   39.77N 89.06W
06/13/2010  M1.20 INCH       MACON              IL   TRAINED SPOTTER

            RAINFALL IN 30 MINUTES

0405 PM     TSTM WND DMG     TOLONO                  39.99N 88.26W
06/13/2010                   CHAMPAIGN          IL   MESONET

            ROAD SIGNS DOWN AT THE CORNER OF 1200E AND 700N...SWOP
            REPORT...TIME ESTIMATED

0410 PM     TSTM WND DMG     OGDEN                   40.12N 87.96W
06/13/2010                   CHAMPAIGN          IL   CO-OP OBSERVER

            2 INCH DIAMETER TREE LIMBS DOWN

0410 PM     TSTM WND GST     OGDEN                   40.12N 87.96W
06/13/2010  M57.00 MPH       CHAMPAIGN          IL   CO-OP OBSERVER

0410 PM     TSTM WND DMG     KINCAID                 39.59N 89.41W
06/13/2010                   CHRISTIAN          IL   PUBLIC

            TREES AND POWER LINES DOWN...POWER LINES DOWN

0416 PM     HAIL             KINCAID                 39.59N 89.41W
06/13/2010  M1.00 INCH       CHRISTIAN          IL   TRAINED SPOTTER

0420 PM     HAIL             5 SE HOMER              39.98N 87.89W
06/13/2010  E1.00 INCH       VERMILION          IL   PUBLIC

            PUBLIC REPORT...TIME ESTIMATED

0430 PM     HEAVY RAIN       4 SSW CHAMPAIGN         40.06N 88.29W
06/13/2010  M1.08 INCH       CHAMPAIGN          IL   MESONET

            RAINFALL IN THE PAST 30 MINUTES...COCORAHS

0431 PM     HEAVY RAIN       SAVOY                   40.06N 88.25W
06/13/2010  M1.00 INCH       CHAMPAIGN          IL   ASOS

            RAINFALL IN 35 MINUTES...REPORTED AT THE CMI ASOS

0439 PM     HAIL             TAYLORVILLE             39.52N 89.26W
06/13/2010  M1.00 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0440 PM     HEAVY RAIN       2 WSW CHAMPAIGN         40.10N 88.30W
06/13/2010  M0.91 INCH       CHAMPAIGN          IL   MESONET

            RAINFALL IN 30 MINUTES...COCORAHS

0451 PM     HEAVY RAIN       OGDEN                   40.12N 87.96W
06/13/2010  M1.39 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            RAINFALL SINCE 355PM

0523 PM     HAIL             1 NW LERNA              39.43N 88.30W
06/13/2010  M0.75 INCH       COLES              IL   PUBLIC

0540 PM     HEAVY RAIN       5 NW SIDELL             39.96N 87.89W
06/13/2010  M1.25 INCH       VERMILION          IL   CO-OP OBSERVER

            SINCE 7AM

0544 PM     TSTM WND DMG     KINCAID                 39.59N 89.41W
06/13/2010                   CHRISTIAN          IL   LAW ENFORCEMENT

            2 TREES BLOWN DOWN

0551 PM     FLASH FLOOD      COOKS MILL              39.58N 88.42W
06/13/2010                   COLES              IL   EMERGENCY MNGR

            WATER OVER ROADS

0551 PM     FLASH FLOOD      CHARLESTON              39.48N 88.18W
06/13/2010                   COLES              IL   EMERGENCY MNGR

            WATER ON ROADS IN CHARLESTON

0629 PM     HAIL             PANA                    39.39N 89.08W
06/13/2010  M0.75 INCH       CHRISTIAN          IL   TRAINED SPOTTER

0700 PM     HEAVY RAIN       OGDEN                   40.12N 87.96W
06/13/2010  M1.41 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            SINCE 355PM

0730 PM     HAIL             LAKE SARA               39.13N 88.62W
06/13/2010  M0.75 INCH       EFFINGHAM          IL   FIRE DEPT/RESCUE

0757 PM     HEAVY RAIN       2 WNW EFFINGHAM         39.13N 88.59W
06/13/2010  M2.33 INCH       EFFINGHAM          IL   MESONET

            RAINFALL IN THE PAST 66 MINUTES

0800 PM     FLASH FLOOD      LAKE SARA               39.13N 88.62W
06/13/2010                   EFFINGHAM          IL   FIRE DEPT/RESCUE

            MOCCASIN ROAD BETWEEN LAKE SARA ROAD AND NAZARENE CHURCH
            ROAD...WAS CLOSED DUE TO RUNNING WATER OVER ROAD.

&&

DPK
Local storm report, Jun 13, 8:51 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
851 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             EFFINGHAM               39.12N 88.55W
06/13/2010  M1.25 INCH       EFFINGHAM          IL   EMERGENCY MNGR

            REPORTED BY WAYNE CO EMA

0745 PM     TSTM WND DMG     DIETERICH               39.06N 88.38W
06/13/2010                   EFFINGHAM          IL   EMERGENCY MNGR

            BIG CHUNK OF A LARGE TREE DOWN...REPORTED BY WAYNE CO EMA

&&

DPK
Local storm report, Jun 13, 8:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
852 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HEAVY RAIN       HIDALGO                 39.16N 88.15W
06/13/2010  M1.20 INCH       JASPER             IL   CO-OP OBSERVER

            SINCE 6PM

&&

DPK
Local storm report, Jun 13, 9:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
937 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HEAVY RAIN       2 E BIRDS               38.84N 87.63W
06/13/2010  M0.92 INCH       LAWRENCE           IL   MESONET

            RAINFALL IN THE PAST 60 MINUTES...SWOP

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:15 PM CDTSpecial Weather StatementILXCumberland45 min
Jun 13, 7:42 PM CDTAreal Flood AdvisoryILXEffingham3 hr
Jun 13, 8:10 PM CDTFlash Flood WarningILXEffingham6 hr
Jun 13, 9:42 PM CDTRiver Flood WarningILXPiatt11 days
Jun 14, 11:07 AM CDTRiver Flood WarningILXClay, Richland8 days
Jun 14, 3:14 PM CDTSpecial Weather StatementILXShelby61 min
Jun 14, 3:26 PM CDTSevere Thunderstorm WarningILXShelby34 min
Jun 14, 3:51 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland54 min
Jun 14, 3:58 PM CDTFlash Flood WarningILXChampaign6 hr
Jun 14, 4:28 PM CDTAreal Flood AdvisoryILXChampaign, Douglas, Moultrie, Piatt5 hr
Jun 14, 4:32 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion58 min
Jun 14, 4:49 PM CDTSpecial Weather StatementILXClay, Richland41 min
Jun 14, 5:01 PM CDTFlash Flood WarningILXEdgar, Vermilion6 hr
Jun 14, 5:05 PM CDTSevere Thunderstorm WarningILXClay, Richland55 min
Jun 14, 5:35 PM CDTSevere Thunderstorm WarningILXLawrence40 min
Jun 14, 5:49 PM CDTAreal Flood AdvisoryILXClark, Coles, Douglas, Edgar4 hr

Nearby

River Flood Warnings in Illinois, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.